Journal article icon

Journal article

HIGH DENSTIY CORRECTIONS FOR A HEISENBERG ANTIFERROMAGNET

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0022-3719/3/11/013
Journal:
JOURNAL OF PHYSICS PART C SOLID STATE PHYSICS More from this journal
Volume:
3
Issue:
11
Pages:
2326-and
Publication date:
1970-01-01
DOI:
ISSN:
0022-3719
Pubs id:
pubs:186
UUID:
uuid:0cb2bb43-f35d-48ef-bd52-fb2b626c34db
Local pid:
pubs:186
Source identifiers:
186
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP